MAUDE Adverse Event Report: PERFUSION SYSTEMS AUTOLOG IQ; APPARATUS, AUTOTRANSFUSION

PERFUSION SYSTEMS AUTOLOG IQ; APPARATUS, AUTOTRANSFUSION
Model Number ATLGIQ
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the reported issue that the instrument was pulling blood into the washing bag when processing was not verified during service.The service technician arrived onsite, and they were unable to duplicate the reported issue, and the instrument was used for another case while service was on site, and no issues occurred.Preventive maintenance was performed as per specification.Note: the instrument was serviced in the facility by a field service technician.The instrument did not return to a medtronic facility for service/analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of an autolog iq instrument, it was reported that the instrument was pulling blood into the washing bag when processing.The instrument was replaced to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the saline bag is the washing bag and blood was sent to it.There was no damage noted in the instrument or the disposable and no visual, audible, or performance abnormalities.There was no error alarm.
 
Additional Manufacturer Narrative
Additional info h6: updated the annex d code medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG IQ
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21948839
Report Number2184009-2025-00609
Device Sequence Number8802604
Product Code CAC
UDI-Device Identifier00643169982864
UDI-Public00643169982864
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K181954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATLGIQ
Device Catalogue NumberATLGIQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown